I have had very dry, often red chapped and sometimes swollen lips for about 2 years?

Hello.
I have had very dry, often red chapped and sometimes swollen lips for about 2 years.
They often are itchy and sometimes sting.
I can’t seem to find anything that helps.
I have just been tested for allergies and nothing showed up as an allergy.
I am on Zopiclone, ciitralapram. Amodoline and HRT.
This is really affecting my life
Please help!.

Age:62

Female

Medications: Zopiclone,Amlodipine,Citralopram,Estrogel and Prometrium

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists



 

Subscribe
Notify of
guest
3 Comments
Inline Feedbacks
View all comments
Dr.Honey
Dr.Honey
September 13, 2017 4:32 am

Hi.. As per your complain it seems that you are suffering Chapped lips leading to making them dry,red a d swollen.. It can occur commonly due to dehydration,malnourishment, allergic reaction causing dermatitis, fungal infection etc.. I would suggest you to start applying thick coat of petroleum jelly over the lips and do it frequently throughout the day.. It will help in locking moisture and prevent dryness by providing lubrication.. Beeswax containing lip balm is also helpful.. Avoid excess sun exposure or exposure to very dry and cold wind.. Avoid licking the lips as it further evaporates moisture from the lips..… Read more »

Dr Ahmed Fawzy
Dr Ahmed Fawzy
September 13, 2017 7:09 am

Hi
Use lanolin for your lips, and try to stop Both Zopiclone and Amlodipine for a while or ask your psychiatrist for substitute
Good Luck

Dr. Ayman Darrag
Dr. Ayman Darrag
September 13, 2017 8:40 am

Hi,
In my opinion it is due to dehydration caused by side effects of zopiclone so you just need to drink plenty of water and you can use OTC lubricating products for your lips..